# SDR AALA20130218007

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN END OF RED STRIPE AND JACKSCREW DOOR ABOUT 1 INCH LONG LEFT SIDE OF AIRCRAFT AT STATION 1019.  INSTALLED DOUBLER PER SRM 53-00-01-2R-3.
